# SDR AALA2002054

- Difficulty date: January 2, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT CARGO DOOR BEAM HAS CORROSION FROM 1160 TO 1207.  BLENDED OUT CORROSION PER ESO 80559.  (M)
